Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Bulky uterus with heavy bleeding, been using gynae cvp, primolut to stop bleeding. Any alternate treatment ?

hello doctor , i have a bulky uterus with heavy bleeding since 2007. every alternate year i am facing this same problem and i have been using gynae cvp capsules,premolute-n and overal g tablets everytime to stop the bleeding. so i dont want to get laproscopic hysterectomy done . so i want an alternate treatment for my i request you to suggest me a right cure for my problem
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Thanks for posting your query.
first you can give me a detail about your menses history since puberty,obstetric history.have history of leucorrhoea/ recurrent urine problem/all medicine history/what is your age ? have you family history of any perticular disease ?
than i tell you homeopathic medicine.peri menopausal bleeding cured by homeopathic medicine without intake of hormones.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
dr neeraj gupta
Answered: Mon, 19 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor